# SDR SWAA2023051724720

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242SF UPPER FACESHEET HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 242SF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. PULLED STRANDS OF FIBERGLASS AT DISCREPANT LOCATION EXCEED ALLOWABLE DAMAGE LIMITS AND REQUIRE REPAIR IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGED AREAS ARE REPAIRABLE IAW SRM 53-00-50-2R-1.  REMOVED INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3.B  REMOVED DAMAGED PLIES (STRANDS) AT DISCREPANT LOCATION AND CLEANED AREAS IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A;C;E-F.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] FABRICATED REPAIR PLIES FROM BMS9-3 ST1581 LOT# 1522395-2. OKAY TO INSTALL REPAIR PLIES IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K(1)(A).;[05] VERIFIED CORRECTIVE ACTION 4  OK TO INSTALL REPAIR PLIES;[06] INSTALLED REPAIR PLIES USING BMS8-201 TY4 LOT# 1523449-1. VACUUM BAGGED AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2441 CAL DUE: 08/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K(1)(B-C)L(1) CURED REPAIR PLIES USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. REMOVED VACUUM BAG AND TRIMMED REPAIR EDGES AND CLEANED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.L(1); M(1);INSTALLED ALL INSERTS WITH ADHESIVE BMS5-107 LOT# AK2KP8383K-1; AND CURED USING THERMOMETER ATS2209 CAL DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.N AND BAC DWG 147A5810 ID:0099; ATTACHED CURE SHEETS.;[14] FINAL INSPECTION. JOB COMPLETE
